American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32W50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] A. S. Krivosheev. Criterion of analytic continuability of functions in principal invariant subspaces on convex domains in $\mathbb{C}^{n}$. St. Petersburg Math. J. 22 (2011) 615-655. MR 2768963.
Abstract, references, and article information   
View Article: PDF

[2] Congwen Liu and Lizhong Peng. Boundary regularity in the Dirichlet problem for the invariant Laplacians $\Delta_\gamma$ on the unit real ball. Proc. Amer. Math. Soc. 132 (2004) 3259-3268. MR 2073300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1